# SDR SWAA2014121134942

- Difficulty date: December 7, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 43,225 hours, 25,059 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 657378212
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER VERTICAL STIFFENER CRACKED ON RIB AT STATION 92.5, 18 INCHES AFT OF SPAR.  REPAIRED STIFFENER IAW SRM.
